However, I have a coated (yellowish) tongue; and a fowl taste with bad breathe. Is this a bad sign?
I don't think it is a bad sign ... the symptoms you have are probably just side effects of Enablex. I'm not sure about the yellow tongue, but the fowl taste and bad breath could be due to belching or acid/sour stomach. These are common side effects of Enablex.
If you are feeling any other symptoms or have noticed yellowish colour anywhere else on your body then please just get checked by your doctor.
- Enablex Information for Consumers
- Enablex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enablex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 1 answer
My husband started having hallucinations after starting Jalyn, Enablex and Tamsulosin. He also takes
Posted 27 Apr 2012 • 1 answer
Posted 27 Jan 2013 • 1 answer
Posted 1 Oct 2014 • 1 answer
Posted 7 Dec 2016 • 1 answer